Advertisement

algebra universalis

, Volume 38, Issue 2, pp 141–149 | Cite as

Persistent properties and an application to algebras of logic

  • H. Andréka
  • S. Givant
  • I. Németi
  • A. Simon
Article
  • 24 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel 1997

Authors and Affiliations

  • H. Andréka
    • 1
  • S. Givant
    • 2
  • I. Németi
    • 3
  • A. Simon
    • 4
  1. 1.Mathematical Institute of the Hungarian Academy of Sciences, H-1364 Budapest, Hungary. E-mail: andreka@math-inst.huHU
  2. 2.Department of Mathematics and Computer Science, Mills College, Oakland, CA 94613, USA. E-mail: givant@mills.eduUS
  3. 3.Mathematical Institute of the Hungarian Academy of Sciences, H-1364 Budapest, Hungary. E-mail: nemeti@math-inst.huHU
  4. 4.Mathematical Institute of the Hungarian Academy of Sciences, H-1364 Budapest, Hungary. E-mail: simon@math-inst.huHU

Personalised recommendations